No Cover Image

Journal article 293 views

The Chern–Galois character / T. Brzeziński; P.M. Hajac; Tomasz Brzezinski

Comptes Rendus Mathematique, Volume: 338, Issue: 2, Pages: 113 - 116

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Comptes Rendus Mathematique
ISSN: 1631073X
Published: 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39813
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 113
End Page: 116